MathSciNet Relay Station
MathSciNet bibliographic data
MR1392429 52B55 (68U05)
Aichholzer, Oswin; Aurenhammer, Franz; Alberts, David; Gärtner, Bernd A novel type of skeleton for polygons. J.UCS 1 (1995), no. 12, 752–761.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement